Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 24, Issue 4, 1988
Metadata
 

Microfunctions at the Boundary and Mild Microfunctions
Pierre Schapira and Giuseppe Zampieri
pp. 495–503
Abstract | Full-Text PDF (714 KB) | Metadata

Fredholm Determinants and the τ Function for the Kadomtsev-Petviashvili Hierarchy
Ch. Pöppe and D. H. Sattinger
pp. 505–538
Abstract | Full-Text PDF (3185 KB) | Metadata

Discrete Cubic X-Splines
Surendra Singh Rana
pp. 539–546
Abstract | Full-Text PDF (724 KB) | Metadata

Symbol Theory of Microlocal Operators
Keisuke Uchikoshi
pp. 547–584
Abstract | Full-Text PDF (3004 KB) | Metadata

Duality for Maximal Op*-Algebras on Fréchet Domains
Klaus-Detlef Kürsten
pp. 585–620
Abstract | Full-Text PDF (3112 KB) | Metadata

Heyting Valued Considerations on Some Fundamental Existence Theorems in Modern Analysis
Hirokazu Nishimura
pp. 621–637
Abstract | Full-Text PDF (1552 KB) | Metadata

Cohomologies of Lie Algebras of Formal Vector Fields Preserving a Foliation
Atsumi Hamasaki
pp. 639–652
Abstract | Full-Text PDF (1189 KB) | Metadata

On the Mod p J-Homology of Complex Projective Space
Takashi Watanabe
pp. 653–671
Abstract | Full-Text PDF (1197 KB) | Metadata

Minimizing Indices of Conditional Expectations onto a Subfactor
Fumio Hiai
pp. 673–678
Abstract | Full-Text PDF (434 KB) | Metadata